3D/2N Summit Lake Hot Spring

3D/2N Summit Lake Hot Spring

Start via Sembalun > Finish via Senaru

Highlights :

Sembalun Crater Rim 2600m, Summit 3726m, Lake 2000m, Hot Spring, Senaru Crater Rim 2641m.

Defficulty: Hard

Note: free pick you up at any place around Lombok, such as, Lombok Airport, Kuta Lombok, Senggigi Horbour, Mataram, Bangsal Horbour then Drive to Senaru Village a night before trek in Our Home Stay.

Detailed Itinerary : 
Day 1. ~ 7 hours on the trek.

6.30am ” Breakfast at Senaru home stay

7.30am ” living to starting poin at Sembalun Village

8.00am ” medic check up and get a ticket

8.30am ” start to post 1 need 2 hours walking up

10.30am ” arrive at post 1 then get post 2 around 1 hour.

11.30am ” long rest to have a lunch at post 2, the tim will cook to sereve you.

1.30pm “keep walking to post 3, need 1 hour to get it.

2.00pm ” start walking up from post 3 to camp side  will be 3 hours on the trek.

5.00pm arrived at sembalun Creater Rim for a night.

6.30 “Dinner Time then get in the tent.

Day 2. ~ 10 hours on the trek

1.30am ” weak up and get hot drink with some food before go to summit.

2.30 am ” start to summit attack normally 3 hours for reach on the top.

6.00am ” enjoy the volcano views from Rinjani summit.

7.00am ” descand down to camp site 2 hours

9.00am ” arrived at camp and get breakfast.

10.00am ” go down to the Lake side its gonna take   2,5 hours then have lunch.

12.30 pm ” having lunch then enjoy the Lake and hot spring water

2.30pm ” countinue to Senaru Creater Rim 2,5 hours on the trek

5.00pm ” reach up to Senaru Creater Rim with fantastic views.

6.30. Dinner Time and free time.

Day 3. ~ 5 hours till Senaru village.

7.00am ” get your breakfast

8.00am ” descand down to post 3 senaru.

10.00am ” to post 2 need 2 hours walking down.

12.00pm ” lunch at post 1 senaru.

1.00pm ” arrived at Rinjani Trekking Specialist Office.

2.00pm ” transfer by our car to your next destination.

WHATS INCLUDED/EXCLUDED

Cost Included~

  1. Transport (pick up from airport to senaru and transfer from senaru to your next destination)
  2. One night accommodation in Senaru village before the trek,
  3. Foods and drinks during the trekking day only Local snack, fruit and soft drink during the trek
  4. Trekking equipment:
  • Tent
  • Sleeping Bag
  • Bed Mats
  • Toilet TentPillow
  • Camping Chair
  • Coking Gear
  • Experienced Guide and porter
  • Entrance fee for Rinjani national park with trekking insurance

Cost Excludes~

  1. International airfares
  2. Personal Trekking Equipment
  3. Any type of personal expenses, such as alcoholic beverages and drinks, phone and laundry.
  4. Rescue & travel insurance, trip cancellation costs, accident or health emergency, evacuation, loss, theft or damage to baggage and personal effects.  We strongly advise you to take out personal travel insurance.
  5. Tips & Gratuities

Please note the following items to bring on your own:

Backpack/Daypack

Optional:

  • Trekking poles
  • clothing/footwear
  • underwear
  • T-shirts
  • Quick-drying pants/shorts
  • Long-sleeve shirts (for sunand bugs)
  • Lightweight fleece or jacket
  • Boots or shoes suitedto terrain
  • Socks (synthetic or wool)
  • Extra clothes * (beyond the minimum expectation) Additional items for rainy and/ or cold weather:
  • Rainwear (jacket and pants)
  • Long underwear
  • Warm, insulated jacket or vest
  • Fleece pants
  • Gloves or mittens
  • Warm hat
TRIP COST: (* Be a Rinjani Trekking Specialist Member Get $10% Discount *)

5Pax-10Pax: USD 200/Pax

2Pax-4Pax: USD 250/Pax

1Pax: USD 400

For any queries related to the Trip do contact below person:

Phone: +6281353144856 (WhatsApp) Parman Trekker

Email : rinjanitrekkingspecialist@gmail.com

This Trip Organized By: 

Rinjani Trekking Specialist.

Leave a Reply

Your email address will not be published.